# SDR UHLA200612081

- Difficulty date: December 4, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 4,257 hours, 1,803 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 6456 ATL TO MSP - ON APPROACH AT 200 KTS THE CREW SELECTED FLAPS 1.  EICAS ANNUNCIATED A FLAP FAILURE.  DISCONTINUED THE APPROACH.  COMPLETED THE FLAPS FAILURE CHECKLIST.  ALSO RECEIVED AN AMBER HP2 VIB CLIMBING OUT OF ATL.  COMPLETED THE ENGINE ABNORMAL VIBRATION CHECKLIST.  NO ICING WAS ENCOUNTERED.  OCM REPORTS RAN FLAPS, NO DEFECTS.  FLAPS MAY HAVE BEEN FROZEN.  RAN ENG, NO DEFECTS.  MAY HAVE BEEN ICE.
